# SDR HEEA061570

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001342001
- Condition: Corroded
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY HAS CORROSION BEYOND LIMITS. REPLACED WITH SERVICEABLE CYCLIC TUBE.
